Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


NOT HEALING WELL TOO!
Mar 26, 2002

Hi Dr. Boyle,

Thanks for your time and patience. It was very interesting to read the comments of "not healing well..." I too have the exact same problem. Any lesion or scratch, etc. does leave a permanent dark mark on my skin now. The only difference is that I am NOT on any HIV medication, and I've never been. In fact, I first noticed this shortly after getting infected with HIV, and so I am almost convinced that it has more to do with the virus affecting cellular processes. Any thoughts on this?

Thank you arizonasky.

Response from Dr. Boyle

Well, I'm just not sure about that. I have not seen any studies that indicate that healing is signficantly affected by HIV disease itself and that hasn't been my experience, but that doesn't mean it's not possible in some patients, especially if there are other interrelated conditions or problems.



Previous
Where to turn after Sustiva
Next
HIV and strenuous exercise

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement